Publicação:
The polynomial-type analysis of SU(3) group-theoretical quantities

Nenhuma Miniatura disponível

Data

1987-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

Formulas for the transformation matrix between the canonical and noncanonical SU(3) bases in both λ≥μ and λ<μ cases are derived. An expression for the isoscalar factor of the SU(3) coupling coefficient, in the noncanonical basis, with one symmetric representation is also derived. Both expressions are put in a polynomial-type form suitable for coding computer programs to obtain explicit and exact algebraic expressions. © 1987 American Institute of Physics.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Journal of Mathematical Physics, v. 28, n. 9, p. 1995-2006, 1987.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação